Open Access
Translator Disclaimer
September, 1964 On the Distribution of the Number of Successes in Independent Trials
J. N. Darroch
Ann. Math. Statist. 35(3): 1317-1321 (September, 1964). DOI: 10.1214/aoms/1177703287

Abstract

The distribution of the number of successes in $n$ independent trials is "bell-shaped". The expected number of successes, $\mu$ say, either determines the most probable number of successes uniquely or restricts it to the pair of integers nearest to $\mu$.

Citation

Download Citation

J. N. Darroch. "On the Distribution of the Number of Successes in Independent Trials." Ann. Math. Statist. 35 (3) 1317 - 1321, September, 1964. https://doi.org/10.1214/aoms/1177703287

Information

Published: September, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0213.44402
MathSciNet: MR164359
Digital Object Identifier: 10.1214/aoms/1177703287

Rights: Copyright © 1964 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.35 • No. 3 • September, 1964
Back to Top